# SDR SWAA2015092544277

- Difficulty date: September 11, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737790
- Aircraft serial: 30657
- Aircraft time: 35,471 hours, 23,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 149A818829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD SUPPORT BRACKET CORRODED AT BS 947, BETWEEN STRINGER 26R - 26L.  R & R BRACKET IAW SRM.
